MathSciNet Relay Station
MathSciNet bibliographic data
MR1302685 65M60 (65N30)
Cai, Z.; Lazarov, R.; Manteuffel, T. A.; McCormick, S. F. First-order system least squares for second-order partial differential equations. I. SIAM J. Numer. Anal. 31 (1994), no. 6, 1785–1799.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement